# SDR DALA2017122709015

- Difficulty date: December 26, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NOSE LANDING GEAR DOOR JAMB STA 47 RIGHT AND LEFT HAND SIDE AT WHEEL WELL.  REPAIRED IAW SRM 53-90-01 AND ERA 562420-14, REV O.
